# SDR SWAA2024050272963

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 FLOOR BEAM UPPER FLANGE HAS CORROSION AROUND NUTPLATE HOLE AT LBL 43.<[01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED DAMAGE STA 986.5 FLOOR BEAM LBL 43 PER SRM 53-70-51-2R-6 ALTERNATIVE 4FLAP PEENED REPAIR AREA PER SRM 53-70-51-2R-6 PAR 4.E MATERIAL VERIFICATION FOR REPAIR PART [1] STRAP IS .100X7075T6 BN 308391; REPAIR PART [2] ANGLE BAC1490-2887 BN 1980746; REPAIR PART [3] FILLER USING A CUT OUT OF TOP OF BEAM BAC1518-1211 BN 1988076 PER SRM 53-70-51-2R-6 ALTERNATIVE 4 TABLE 204 AND SRM 53-70-51-0I-1 TABLE 6;[09] FABRICATED; LOCATED; DRILLED; AND DEBURRED REPAIR PARTS [1] STRAP; [2] ANGLE; [3] FILLER PER SRM 53-70-51-2R-6 ALTERNATIVE 4;[10] VERIFIED CORRECTIVE ACTION STEPS #8 & #9. INSTALLED REPAIR PARTS PER SRM 53-70-51-2R-6 ALTERNATE 4.;[14] RII: INSPECTED WORK ACCOMPLISHED IN C/A #11 AND #12. NICHOLAS AYLOR (TECHNICIAN); 13-APR-2024 14:03 UTC EDIT C.A. 11 TREATED AND APPLIED 2 COATS OF PRIMER TO REPAIR PARTS AND FLOOR BEAM REPAIR AREA PER SRM 53-70-51-2R-6 ALTERNATIVE 4.;[15] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 13. TIMOTHY ENRIGHT (TECHNICIAN); 17-APR-2024 13:21 UTC INSTALLED REPAIR PARTS PER SRM 53-70-51-2R-6 ALTERNATE 4.;[16] RII: INSPECTED WORK PERFORMED. REPAIRED PER SRM 53-70-51-2R-6 ALTERNATE 4. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED.
